Translator Disclaimer
Spring 2012 Oka’s lemma, convexity, and intermediate positivity conditions
A.-K. Herbig, J. D. McNeal
Illinois J. Math. 56(1): 195-211 (Spring 2012). DOI: 10.1215/ijm/1380287467

Abstract

A new proof of Oka’s lemma is given for smoothly bounded, pseudoconvex domains $\Omega\subset\subset\mathbb{C}^{n}$. The method of proof is then also applied to other convexity-like hypotheses on the boundary of $\Omega$.

Citation

Download Citation

A.-K. Herbig. J. D. McNeal. "Oka’s lemma, convexity, and intermediate positivity conditions." Illinois J. Math. 56 (1) 195 - 211, Spring 2012. https://doi.org/10.1215/ijm/1380287467

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1311.32012
MathSciNet: MR3117025
Digital Object Identifier: 10.1215/ijm/1380287467

Subjects:
Primary: 32F17, 32T27, 32T35

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top